, Volume 97, Issue 3, pp 537-554
Date: 25 Feb 2004

On necessary and sufficient conditions for numerical verification of double turning points

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary.

This paper describes numerical verification of a double turning point of a nonlinear system using an extended system. To verify the existence of a double turning point, we need to prove that one of the solutions of the extended system corresponds to the double turning point. For that, we propose an extended system with an additional condition. As an example, for a finite dimensional problem, we verify the existence and local uniqueness of a double turning point numerically using the extended system and a verification method based on the Banach fixed point theorem.